See Alike in...

Alike App

Browser

rainbow1979

722d

everytime I take my Zoloft if I do not eat I get sick does this go away with time? anyone else experience this?

    • Crissyish

      708d

      Almost all medications have the ability to cause this. Most of the time just eating something small is enough to stop it. Maybe try just eating a couple of crackers before you take your medication. Also, it takes the body about a month to completely adjust to starting an SSRI so it may subside in time. Best of luck !

    • Jules7

      722d

      I've actually heard of this. I love Zoloft it has helped me for so long, but I knew someone that took it and had a bad reaction. My guess is you need to get prescribed something else.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion